# SDR 96FDEA01607

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1514329
- Condition: Corroded
- Location: Bs 203.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0100, CORROSION NOSE E-BAY FRAME BS 203.8 LBL 15 WL 170 UPPER AND LOWER SURFACE OF UPPER CHORD.  *S/D*  REPAIRED NOSE E-BAY FRAME BS 203.8 LBL 15 WL 170 UPPER AND LOWER SURFACE OF UPPER CHORD PER FEDEX SRM 51-40-4.
